The Pattern of Adherence in Patients with Bipolar I Disorder; an Eight Weeks Study
Iranian Journal of Psychiatry and Behavioral Sciences: December 31, 2009, 3 (2); 39-43
December 31, 2009
- Article Type: Original Article
July 05, 2009
September 29, 2009
M. The Pattern of Adherence in Patients with Bipolar I Disorder; an Eight Weeks Study,
Iran J Psychiatry Behav Sci.
© 0, Author(s). This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.
References are available in the PDF.